# SDR AALA202510107890

- Difficulty date: October 7, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 26,387 hours, 10,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER THE FORWARD FLIGHT ATTENDANT JUMP SEAT DOES NOTWORK. SEAT CLOSEST TO THE DOOR. MAINTENANCE INSTALL BATTERY IN FWD FA JUMPSEAT AS NEEDED IAW AMM 25-60-00.
